# SDR USAABB03154

- Difficulty date: September 3, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100251REV15
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW NOTED THE YELLOW AND GREEN LED'S FLASHING AT THE EXIT IDENTIFIER AT DOOR R3.  AIRCRAFT FERRIED TO CLT.  NO FAULTS FOUND WITH THE LIGHT AT R3.  MAINTENANCE FOUND THE R2 EXIT IDENTIFIER INOPERATIVE AND REPLACED IT.  (M)
